All Journal Entries Journals
Previous | Next

Withdrawals?

Jan 23, 2013 - 0 comments
Tags:

Fentanyl Patch

,

withdrawal

,

Weight

,

clonodine

,

elavil

,

sorrow



Ok, I have been off of Fentynal Patch since 8/16/12.  I did so great tapering. The doc had ordered me clonodine and elavil to help with and wd's.  I was taking a low dose of both 2x a day then he just stopped prescribing it. That was fine but I started to feel horrible. So agitated at times, crampy legs, moody, etc. When I went back for a check up I told the PA how I was feeling and asked if I could still be withdrawing because I had heard you wd for quiet a while after being on anything for a long period of time.  She said she didn't think it would still be wd's and asked if I was still taking the two meds. I told her no that the Doc just stopped prescribing it. She gave me new scripts for it. I now truly think I was having wd's because after I took the first dose, I felt so much better.  I still take pain medication which is a lower dose and quantity than before and that only helped me for about an hour until I started feeling symptoms again. I truly feel that I'm still going through withdrawals from the patch although slight they were making life very hard to bear.  I'm still going through the radio frequency injections and they seem to have helped some. I've gained some weight since August. I think it's been a combination of getting off the patch, emotionally eating from losing my grandson and it being winter time.  The weight gain alone makes me feel pretty awful so I'm going to start walking and making some changes in my eating habits.  I'm looking for a grief counselor or group. Still trying to muddle through.  God is faithful. I have got to get back to where I was.

Post a Comment